Vol. 2, No. 3, 1952

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 330: 1
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Note on some Tauberian theorems of O. SzÃsz

C. T. Rajagopal

Vol. 2 (1952), No. 3, 377–384
Mathematical Subject Classification
Primary: 40.0X
Milestones
Received: 22 January 1952
Published: 1 September 1952
Authors
C. T. Rajagopal